# SDR SWAA2023032420511

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 56,335 hours, 33,781 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT SLIDE LOW PSI<[01] R&R AFT ENTRY DOOR ESCAPE SLIDE PER MT 725-240-00-00
